Bulletin of the American Mathematical Society

Positivity of duality mappings

Edgar Asplund

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 2 (1967), 200-203.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528777

Mathematical Reviews number (MathSciNet)
MR0206663

Zentralblatt MATH identifier
0149.36202

Citation

Asplund, Edgar. Positivity of duality mappings. Bull. Amer. Math. Soc. 73 (1967), no. 2, 200--203. https://projecteuclid.org/euclid.bams/1183528777


Export citation

References

  • 1. A. Beurling and A. E. Livingston, A theorem on duality mappings in Banach spaces, Ark. Mat. 4 (1962), 405-411.
  • 2. F. E. Browder, On a theorem of Beurling and Livingston, Canad. J. Math. 17 (1965), 367-372.
  • 3. F. E. Browder, Multivalued monotone nonlinear mappings and duality mappings in Banach space, Trans. Amer. Math. Soc. 118 (1965), 338-351.
  • 4. R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497-510.